Panadol Extra 500mg/65mg Soluble Effervescent Tablets contain specially formulated ingredients to provide additional pain relief. Effective against pain, do not irritate the stomach and are gentle on you.
Suitable for: headache, migraine, backache, toothache, rheumatic pain, muscle pain, period pain
They are also effective in the treatment and relief of the fever and the aches and pains associated with cold and ‘flu
How to use
- Panadol Extra 500mg/65mg soluble effervescent tablets should be dissolved in at least half a tumbler full of water.
- Adults and Children aged 12 years and older: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Don’ take if
You are allergic to any of the ingredients in this product
You are taking any other medicines containing paracetamol
If you have any of the following please talk to your pharmacist before use
- Liver or kidney problems
- Heart or blood pressure problems
- Retain fluid
- Underweight or malnourished
- Regularly drink alcohol
- severe infection as this may increase the risk of metabolic acidosis.
Health information leaflet
Other panadol products